On Stone’s theorem
Doklady Akademii Nauk, Tome 194 (1970) no. 4, pp. 778-781
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_4_a10,
author = {V. V. Pashenkov},
title = {On {Stone{\textquoteright}s} theorem},
journal = {Doklady Akademii Nauk},
pages = {778--781},
year = {1970},
volume = {194},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_4_a10/}
}
V. V. Pashenkov. On Stone’s theorem. Doklady Akademii Nauk, Tome 194 (1970) no. 4, pp. 778-781. http://geodesic.mathdoc.fr/item/DAN_1970_194_4_a10/